Jump to content

Recommended Posts

In the days of old I would have put this on the schizoaffective board. But that is no longer so here it is:)

I don't think I posted about it much but I had about a 1 1/2 month bout of depression with terrible leaden paralysis etc, so I restarted celexa, which i used to take. The celexa took about a month to start working properly so really it was more like 2 or 3 months of depression, then all of a sudden I hit hyper land and felt a little tooo good to the poit that it was kind of sucky.

Now I don't know what I am, I'm still gloomy and have depression symptoms without the paralysis so my body is weak and exhausted by my fucking head just won't stop. Not in a psychotic way, no hallucinations and I don't think anything delusional is happening. I'm just in racy head mode and keep planning out the next ten years of my life including all the budgeting, health insurance and where I'm gonna live... but my acttual plan changes almost daily, sometimes I', gonna study eduaction, sometimes mental health nursing, sometimes psych, and occasionally follow up my first degree in visual arts and sometimes not study any further at all and just stay in my currrent job till I'm old and grey.

My pdoc only ever uses my own terminolgy really usually not the clinical terms as not to confuse me because my mental capacity is dwindling. But I'd like to know what it's called when your body is depressed and your head is hypomanic?

Link to comment
Share on other sites

Well, Dan, you have a lot in common with my dd. I wonder why your PDoc hasn't tried you on an AAP that also works with mood disorders? You might ask if he would give it a try. It really sounds as there is some sort of mood issue playing into this (my opinion is that you sound a bit like you are in a mixed state but, again, no expert) and may be just a little stressed out with "life decisions". I also think you might consider a mood stabilizer with the AD because AD's can cause you to push into mania-land. DD takes Effexor for the depression (of which she is more prone to), Seroquel for the psychosis and mania, and Trileptal to play the balancing act between the other two.

Take care - you are clearly a strong, level-headed person (and, by the way, mania really can affect your mental capacity).

DMF

In the days of old I would have put this on the schizoaffective board. But that is no longer so here it is:)

I don't think I posted about it much but I had about a 1 1/2 month bout of depression with terrible leaden paralysis etc, so I restarted celexa, which i used to take. The celexa took about a month to start working properly so really it was more like 2 or 3 months of depression, then all of a sudden I hit hyper land and felt a little tooo good to the poit that it was kind of sucky.

Now I don't know what I am, I'm still gloomy and have depression symptoms without the paralysis so my body is weak and exhausted by my fucking head just won't stop. Not in a psychotic way, no hallucinations and I don't think anything delusional is happening. I'm just in racy head mode and keep planning out the next ten years of my life including all the budgeting, health insurance and where I'm gonna live... but my acttual plan changes almost daily, sometimes I', gonna study eduaction, sometimes mental health nursing, sometimes psych, and occasionally follow up my first degree in visual arts and sometimes not study any further at all and just stay in my currrent job till I'm old and grey.

My pdoc only ever uses my own terminolgy really usually not the clinical terms as not to confuse me because my mental capacity is dwindling. But I'd like to know what it's called when your body is depressed and your head is hypomanic?

Link to comment
Share on other sites

Well, Dan, you have a lot in common with my dd. I wonder why your PDoc hasn't tried you on an AAP that also works with mood disorders? You might ask if he would give it a try. It really sounds as there is some sort of mood issue playing into this (my opinion is that you sound a bit like you are in a mixed state but, again, no expert) and may be just a little stressed out with "life decisions". I also think you might consider a mood stabilizer with the AD because AD's can cause you to push into mania-land. DD takes Effexor for the depression (of which she is more prone to), Seroquel for the psychosis and mania, and Trileptal to play the balancing act between the other two.

Take care - you are clearly a strong, level-headed person (and, by the way, mania really can affect your mental capacity).

DMF

risperdal is a mood stabiliser, which i am on for sz, so is epilim (that's depakote, or more or less) which i take for epilepsy. So it's extra frustrating that the mood disorder component still gives me grief at least once a year.

My pdoc oredred some blood work with my valproate levels, she added thyroid function so hopefully she is planning a med change/increase. But i don't see her until the start of february.

I've slept four hours and feel reasonably good but hate morning radio before 6am.

work tomorrow should make me feela a bit better, it usually does. Two year olds are very intuitive and give me lots of cuddles when i need them and ask if I'm OK, I've told them that "Dan's a loony" and they loook after me.

Link to comment
Share on other sites

If I may gently suggest - some mood stabilizers work better than others. Risperdal did nothing for dd , as an example, but may work for you. Depakote is pretty questionable in that catagory. I'm not picking on your PDoc - just a thought.

Link to comment
Share on other sites

I called in sick today... for me I'd probably be better off at work having cuddles with my toddlers but my judgement is probably impaired...

I've made the miistake of going to work before when my head was funny and done some silly sttuff including giving milk to someone with a severe milk allergy, he went into anaphalaxis and needed an adrenalin shot... so today I'm staying home (or walking laps of the neighbourhood and spending money on crap, but trying to stay home!)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...